Alert archive / Indiana / River Flood Warnings in 2015
River Flood Warning 278, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Jul 18, 2015, 5:06 AM EDT for Putnam County, Indiana. It was in force for 7 days.
The area
The counties it named.
The facts
- Issued
- Jul 18, 2015, 5:06 AM EDT (09:06 UTC)
- Expired
- Jul 25, 2015, 5:06 AM EDT
- In force
- 7 days
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
County Putnam County, IN
The radar
The Indianapolis radar (KIND), 49 km from the middle of the area, began a volume at 09:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Walnut Creek (IN) near Reelsville (RLVI3).
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 15 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03357500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jul 18, 4:56 AM EDT, 10 minutes earlier.
Area forecast discussion, Jul 18, 4:56 AM EDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 456 AM EDT SAT JUL 18 2015 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 344 AM EDT SAT JUL 18 2015 A STRONG UPPER LEVEL RIDGE NOSING INTO THE AREA WILL MAKE FOR THE HOTTEST DAY OF THE YEAR THUS FAR ACROSS CENTRAL INDIANA...WITH HIGH TEMPERATURES IN THE LOW TO MID 90S AND HEAT INDEX VALUES IN THE MID 100S. THE VERY HOT AND HUMID AIRMASS MAY ALLOW FOR THUNDERSTORM DEVELOPMENT IN THE HEAT OF THE DAY ALONG REMNANT BOUNDARIES FROM PRIOR CONVECTION. A MORE ORGANIZED FRONTAL SYSTEM WILL APPROACH FROM THE NORTHWEST LATE TONIGHT AND DROP THROUGH THE AREA SUNDAY INTO SUNDAY NIGHT...WITH STORMS LIKELY. THIS FRONTAL BOUNDARY WILL BRING TEMPERATURES CLOSER TO NORMAL NEXT WEEK. && .NEAR TERM /TODAY/... ISSUED AT 344 AM EDT SAT JUL 18 2015 HEIGHTS RISE ACROSS THE AREA TODAY AS THE RIDGE STRENGTHENS TO OUR SOUTH...BUT WITH RESIDUAL BOUNDARIES FROM PRIOR CONVECTION AND A VERY HOT AND HUMID AIRMASS IN PLACE...WITH DEWPOINTS WELL INTO THE 70S...WILL HAVE TO CARRY AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING. OTHERWISE HEAT IS THE SIGNIFICANT FORECAST VARIABLE. CONSENSUS NUMBERS HAVE BEEN RUNNING COOL LATELY AND THIS LOOKS TO BE THE CASE AGAIN. HAVE BUMPED THEM UP AT LEAST A COUPLE OF DEGREES...AND EXPECT HIGHS TO REACH THE LOW TO MID 90S ACROSS THE AREA. COUPLED WITH THE EXTREMELY HIGH DEWPOINTS...HEAT INDEX VALUES WILL LIKELY REACH THE MID 100S. THIS IS COVERED WELL BY PREVIOUSLY ISSUED HEAT ADVISORY. && .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... ISSUED AT 344 AM EDT SAT JUL 18 2015 STORMS FROM PEAK HEATING MAY LINGER INTO THE EVENING...AND THEN ACROSS THE NORTH WILL REQUIRE POPS LATE TONIGHT AS THE FRONT BEGINS TO APPROACH THE AREA. LIKELY POPS WILL BE REQUIRED SUNDAY INTO SUNDAY NIGHT AS THIS BOUNDARY DROPS THROUGH THE AREA. AREA IS OUTLOOKED DAY 2 AND THIS APPEARS REASONABLE. CHANCE POPS WILL BE REQUIRED ACROSS THE SOUTH ON MONDAY NEARER THE LINGERING FRONTAL BOUNDARY...AND THEN ACROSS THE ENTIRE AREA MONDAY NIGHT AS AN UPPER LEVEL WAVE APPROACHES AND THE BOUNDARY BEGINS TO SHIFT BACK NORTH. CONSENSUS NUMBERS CONTINUE TO RUN COOL ON MAX TEMPS AND HAVE ADJUSTED ACCORDINGLY. MIN TEMPS APPEAR MORE REASONABLE. TEMPERATURES WILL BEGIN A GRADUAL RETURN TO MORE NORMAL NUMBERS TOWARD THE END OF THE WEEKEND INTO EARLY NEXT WEEK. && .LONG TERM /TUESDAY THROUGH FRIDAY/... ISSUED AT 334 AM EDT SAT JUL 18 2015 UPPER RIDGE WILL RECENTER OVER THE HIGH PLAINS EARLY IN THE PERIOD BEFORE SHIFTING BACK EAST AND EXPANDING INTO THE MISSISSIPPI VALLEY BY NEXT WEEKEND AS AN UPPER LOW SHIFTS EAST INTO THE CANADIAN MARITIMES. THIS WILL KEEP THE REGION ON THE RIDGE PERIPHERY WITHIN A NORTHWEST FLOW PATTERN WITH AT LEAST A FEW OPPORTUNITIES FOR STORMS. GOOD CHANCE FOR SCATTERED STORMS TUESDAY WITH THE FRONTAL BOUNDARY DROPPING SOUTH THROUGH THE OHIO VALLEY. HIGH PRESSURE BUILDS IN BEHIND THE FRONT AND SHOULD PROVIDE AT LEAST A BRIEF BREAK FROM THE STORMY WEATHER MIDWEEK. CONVECTIVE CHANCES WILL RETURN THURSDAY AND FRIDAY AS A WARM FRONT APPROACHES FROM THE WEST. APPEARS NOW THE POTENTIAL FOR HOTTER TEMPERATURES WILL HOLD OFF UNTIL THE WEEKEND...WITH HIGHS PRIMARILY IN THE 80S THROUGH THE EXTENDED. && .AVIATION /DISCUSSION FOR THE 180900Z TAF UPDATE/... ISSUED AT 456 AM EDT SAT JUL 18 2015 LITTLE CHANGE NEEDED FOR THE 09Z UPDATE. FEW POCKETS OF STRATOCU DRIFTING ACROSS THE TERMINALS OTHERWISE JUST DEALING WITH CIRRUS. COULD STILL SEE SOME BRIEF PERIOD OF MVFR CONDITIONS FROM FOG THROUGH ABOUT 12Z. 06Z DISCUSSION FOLLOWS. SOME FOG EXPECTED TO DEVELOP OVERNIGHT AND INTO THE EARLY MORNING HOURS ON SATURDAY GIVEN THE HUMID AIR MASS AND LIGHT WINDS. AIR MASS HAS BEEN MIXED UP DUE TO THE CONVECTION AND/OR ASSOCIATED OUTFLOWS...SO CONFIDENCE IN WIDESPREAD/PROLONGED IFR VISIBILITY RESTRICTIONS IS LOW AT THIS TIME. WILL KEEP VISIBILITY RESTRICTIONS ABOVE IFR FOR NOW. EXPECTED SOME DIURNAL CLOUD DEVELOPMENT AROUND 020 BY THE LATE MORNING HOURS ON SATURDAY. SURFACE WINDS 6 KTS OR LESS OVERNIGHT EXPECTED TO BECOME 230-250 DEGREES AT 8-10 KTS BY MIDDAY SATURDAY. && .IND WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR INZ021-028>031-035>049-051>057-060>065-067>072. && SYNOPSIS...NIELD NEAR TERM...NIELD SHORT TERM...NIELD LONG TERM...RYAN AVIATION...JAS/RYAN
Hazardous weather outlook, Jul 18, 4:21 AM EDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS 421 AM EDT SAT JUL 18 2015 INZ021-028>031-035>049-051>057-060>065-067>072-190830- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 421 AM EDT SAT JUL 18 2015 ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: THUNDERSTORMS...SOME STRONG...WILL BE POSSIBLE THIS AFTERNOON THROUGH TONIGHT. CONDITIONS WILL BE HOT TODAY. HAZARDS: LIGHTNING. BRIEF HEAVY RAINFALL. GUSTY WINDS. SMALL HAIL. HEAT INDEX VALUES APPROACHING OR EXCEEDING 105 DEGREES. TIMING: THIS AFTERNOON AND OVERNIGHT FOR STORMS. THIS AFTERNOON FOR HEAT. DISCUSSION: A HOT AND HUMID AIRMASS WILL CONTRIBUTE TO THUNDERSTORM CHANCES TODAY AND TONIGHT. HEAT INDEX VALUES WILL APPROACH OR EXCEED 105 DEGREES THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: THUNDERSTORM CHANCES WILL CONTINUE THROUGH TUESDAY EVENING. THERE IS A CHANCE THAT A FEW OF THE STORMS SUNDAY OR MONDAY COULD BE STRONG TO SEVERE. HEAT INDICES COULD APPROACH OR EXCEED 100 FOR PARTS OF CENTRAL INDIANA THROUGH SUNDAY. DISCUSSION: AN ACTIVE PATTERN WILL KEEP THUNDERSTORM CHANCES IN THE FORECAST THROUGH TUESDAY. EARLY INDICATIONS ARE THAT THERE MAY BE SOME POTENTIAL FOR A FEW STRONG TO SEVERE STORMS SUNDAY AND MONDAY. SOUTHERLY FLOW WILL BRING HIGH HEAT INDICES FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SUNDAY OR MONDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Jul 17, 11:12 PM EDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1112 PM EDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD 5 WSW GREENWOOD 39.59N 86.20W
07/17/2015 JOHNSON IN TRAINED SPOTTER
HONEY CREEK IS OVERFLOWING AT PADDOCK ROAD...ONE CAR
HAS BEEN ABANDONED FROM RISING WATER. WATER IS FILLING
YARDS AND STARTING TO FLOW OVER THE ROAD SOUTH OF THE
BRIDGE. WORST OF THE FLOODING IS JUST NORTH OF THE
BRIDGE TO APPROIMATELY SMITH VALLEY ROAD.
&&
BHHLocal storm report, Jul 17, 11:16 PM EDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1116 PM EDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HEAVY RAIN 1 NW GREENCASTLE 39.65N 86.85W
07/17/2015 M2.34 INCH PUTNAM IN TRAINED SPOTTER
RAINFALL OVER 2 HOURS TIME
&&
BHHLocal storm report, Jul 17, 11:18 PM EDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1118 PM EDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HEAVY RAIN JAMESTOWN 39.93N 86.63W
07/17/2015 E1.24 INCH BOONE IN PUBLIC
ESTIMATED RAINFALL BETWEEN 1.00 AND 1.24 INCHES
REPORTED.
0345 PM HAIL LYNN 40.05N 84.94W
07/17/2015 E1.00 INCH RANDOLPH IN PUBLIC
RELAYED FROM AMATEUR RADIO FROM THEIR SOCIAL MEDIA
WEBPAGE
0358 PM HAIL 3 N WEST LAFAYETTE 40.49N 86.91W
07/17/2015 E0.25 INCH TIPPECANOE IN TRAINED SPOTTER
0358 PM TSTM WND GST 3 N WEST LAFAYETTE 40.49N 86.91W
07/17/2015 E50 MPH TIPPECANOE IN TRAINED SPOTTER
0358 PM HAIL 3 N WEST LAFAYETTE 40.49N 86.91W
07/17/2015 E0.25 INCH TIPPECANOE IN TRAINED SPOTTER
0358 PM TSTM WND GST 3 N WEST LAFAYETTE 40.49N 86.91W
07/17/2015 E50 MPH TIPPECANOE IN TRAINED SPOTTER
0404 PM TSTM WND DMG 3 NE LAFAYETTE 40.44N 86.83W
07/17/2015 TIPPECANOE IN TRAINED SPOTTER
MINOR TREE LIMBS DOWN
0404 PM HAIL 3 NE LAFAYETTE 40.44N 86.83W
07/17/2015 E0.75 INCH TIPPECANOE IN TRAINED SPOTTER
0420 PM FUNNEL CLOUD DAYTON 40.38N 86.78W
07/17/2015 TIPPECANOE IN PUBLIC
LOCATED NORTHEAST OF INTERSECTION OF CR 450 E AND CR
450 S WITHIN PAST 5 MINUTES. REPORT RELAYED VIA AMATEUR
RADIO.
0425 PM HAIL WEST LAFAYETTE 40.44N 86.91W
07/17/2015 E0.50 INCH TIPPECANOE IN TRAINED SPOTTER
ACCOMPANIED BY HEAVY RAIN REDUCING VISIBILITY TO LESS
THAN 1 MILE.
0427 PM HAIL INDIANAPOLIS 39.78N 86.15W
07/17/2015 E0.75 INCH MARION IN TRAINED SPOTTER
0430 PM HAIL 3 N WEST LAFAYETTE 40.49N 86.91W
07/17/2015 E0.50 INCH TIPPECANOE IN TRAINED SPOTTER
0430 PM FLOOD 3 N WEST LAFAYETTE 40.49N 86.91W
07/17/2015 TIPPECANOE IN TRAINED SPOTTER
SOME WATER STANDING ON COUNTY ROAD 75 EAST
0450 PM HEAVY RAIN GREENWOOD 39.62N 86.11W
07/17/2015 M1.10 INCH JOHNSON IN AMATEUR RADIO
RAINFALL SINCE 4 PM EDT FOR A DURATION OF APPROXIMATELY
50 MINUTES. LOCATED AT COUNTY ROADS 850 N AND 200 W.
0455 PM TSTM WND DMG BROWNSBURG 39.84N 86.39W
07/17/2015 HENDRICKS IN PUBLIC
ONE LARGE TREE DOWN BLOCKING WOODSTOCK DRIVE. NUMEROUS
OTHER TREES SNAPPED IN HALF AS WELL AS UPROOTED
THROUGHOUT BROWNSBURG.
0550 PM FUNNEL CLOUD GENEVA 39.39N 85.72W
07/17/2015 SHELBY IN LAW ENFORCEMENT
TIME APPROXIMATED BY LAW ENFORCEMENT. REPORT ORIGINALLY
FROM PUBLIC THEN DEPUTY WITNESSED FUNNELS UPON HIS
ARRIVAL IN AREA OF SHELBY-DECATUR COUNTY LINE.
0552 PM TSTM WND DMG BURNEY 39.32N 85.64W
07/17/2015 DECATUR IN TRAINED SPOTTER
TREES OR LIMBS DOWN. TIME ESTIMATED FROM RADAR.
0600 PM HEAVY RAIN 4 W LEBANON 40.05N 86.55W
07/17/2015 E2.24 INCH BOONE IN PUBLIC
BETWEEN 2.00 AND 2.24 INCHES OF RAIN IN THE LAST 40
MINUTES. MANY LARGE TREE BRANCHES DOWN...SOME ACROSS
ROAD AND DOWNING POWER LINES. SIGNIFICANT PONDING OF
WATER.
0600 PM TSTM WND DMG 4 W LEBANON 40.05N 86.55W
07/17/2015 BOONE IN PUBLIC
BETWEEN 2.00 AND 2.24 INCHES OF RAIN IN THE LAST 40
MINUTES. MANY LARGE TREE BRANCHES DOWN...SOME ACROSS
ROAD AND DOWNING POWER LINES. SIGNIFICANT PONDING OF
WATER.
0609 PM HAIL GREENSBURG 39.34N 85.48W
07/17/2015 E0.25 INCH DECATUR IN AMATEUR RADIO
0616 PM TSTM WND GST MONTEZUMA 39.79N 87.37W
07/17/2015 E60 MPH PARKE IN TRAINED SPOTTER
0616 PM HAIL MONTEZUMA 39.79N 87.37W
07/17/2015 E0.25 INCH PARKE IN TRAINED SPOTTER
0616 PM TSTM WND DMG MILLHOUSEN 39.21N 85.44W
07/17/2015 DECATUR IN TRAINED SPOTTER
TREE FELL ON A PICKUP TRUCK. TIME ESTIMATED FROM RADAR.
0630 PM TSTM WND GST 5 SW PLAINFIELD 39.65N 86.45W
07/17/2015 E60 MPH HENDRICKS IN TRAINED SPOTTER
0630 PM HEAVY RAIN 5 SW PLAINFIELD 39.65N 86.45W
07/17/2015 E1.49 INCH HENDRICKS IN TRAINED SPOTTER
RAIN OF BETWEEN 1.25 AND 1.49 INCHES WAS REPORTED AT
I-70 REST STOP
0630 PM TSTM WND DMG 5 S GREENSBURG 39.27N 85.48W
07/17/2015 DECATUR IN FIRE DEPT/RESCUE
*** 2 INJ *** TREE DOWN ON VEHICLE... NEAR 500S AND
20W. TIME ESTIMATED.
0630 PM TSTM WND DMG LETTS 39.23N 85.56W
07/17/2015 DECATUR IN FIRE DEPT/RESCUE
NUMEROUS TREES DOWN ALONG ROUTE 3. TIME ESTIMATED.
0705 PM HEAVY RAIN 2 SSE CLERMONT 39.79N 86.31W
07/17/2015 M2.51 INCH MARION IN AMATEUR RADIO
AMOUNT SINCE 230 PM EDT AT 10TH STREET AND COUNTRY CLUB
ROAD
0729 PM FLOOD 1 SE INDIANAPOLIS 39.77N 86.13W
07/17/2015 MARION IN TRAINED SPOTTER
600 BLOCK OF VIRGINA AVENUE IN FOUNTAIN SQUARE. WATER
IS OVER THE CURB AND TAKING UP MOST OF THE NORTHBOUND
LANE.
0739 PM HAIL TERRE HAUTE 39.47N 87.38W
07/17/2015 E0.50 INCH VIGO IN PUBLIC
0850 PM HEAVY RAIN 2 E JAMESTOWN 39.92N 86.60W
07/17/2015 E1.49 INCH HENDRICKS IN PUBLIC
RAINFALL BETWEEN 1.25 AND 1.49 INCHES FELL...STORM
TOTAL
0910 PM HEAVY RAIN 1 NW GREENCASTLE 39.65N 86.85W
07/17/2015 M2.34 INCH PUTNAM IN TRAINED SPOTTER
RAINFALL OVER 2 HOURS TIME
0915 PM FLOOD 5 WSW GREENWOOD 39.59N 86.20W
07/17/2015 JOHNSON IN TRAINED SPOTTER
NEIGHBORS REPORTED TO CALLER PADDOCK ROAD AT OLD SMITH
VALLEY ROAD...AND MORGANTOWN ROAD AT OLD SMITH VALLEY
ROAD ARE FLOODED AND NOT PASSABLE. RAINFALL OF 2.75
INCHES FELL FROM 630 PM EDT TO 830 PM EDT.
0915 PM HEAVY RAIN 5 WSW GREENWOOD 39.59N 86.20W
07/17/2015 M2.75 INCH JOHNSON IN TRAINED SPOTTER
NEIGHBORS REPORTED TO CALLER PADDOCK ROAD AT OLD SMITH
VALLEY ROAD...AND MORGANTOWN ROAD AT OLD SMITH VALLEY
ROAD ARE FLOODED AND NOT PASSABLE. RAINFALL OF 2.75
INCHES FELL FROM 630 PM EDT TO 830 PM EDT.
0946 PM FLOOD NORTH VERNON 39.01N 85.63W
07/17/2015 JENNINGS IN BROADCAST MEDIA
HIGHWAY 50 IS FLOODED BUT TRAFFIC IS ABLE TO GET
THROUGH.
1000 PM FLASH FLOOD 5 WSW GREENWOOD 39.59N 86.20W
07/17/2015 JOHNSON IN TRAINED SPOTTER
HONEY CREEK IS OVERFLOWING AT PADDOCK ROAD...ONE CAR
HAS BEEN ABANDONED FROM RISING WATER. WATER IS FILLING
YARDS AND STARTING TO FLOW OVER THE ROAD SOUTH OF THE
BRIDGE. WORST OF THE FLOODING IS JUST NORTH OF THE
BRIDGE TO APPROIMATELY SMITH VALLEY ROAD.
&&
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:15 PM EDT | Flash Flood Warning | IND | Bartholomew, Decatur, Jennings | 3 hr |
| Jul 17, 8:51 PM EDT | Flash Flood Warning | IND | Boone, Clay, Clinton, Fountain, Hamilton, Hendricks and 8 more | 4 hr |
| Jul 17, 9:37 PM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings, Monroe | 4 hr |
| Jul 17, 10:32 PM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 57 hr |
| Jul 17, 10:32 PM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 56 hr |
| Jul 17, 10:32 PM EDT | River Flood Warning | IND | Montgomery, Parke | 37 hr |
| Jul 17, 11:14 PM EDT | Areal Flood Warning | IND | Bartholomew, Decatur, Jennings | 9 hr |
| Jul 18, 12:43 AM EDT | Areal Flood Warning | IND | Boone, Clinton, Hendricks, Johnson, Marion, Montgomery and 4 more | 9 hr |
| Jul 18, 12:49 AM EDT | Flash Flood Warning | IND | Parke | 16 hr |
| Jul 18, 1:27 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings, Lawrence, Monroe | 9 hr |
| Jul 18, 5:06 AM EDT | River Flood Warning | IND | Hendricks, Morgan | 7 days |
| Jul 18, 5:06 AM EDT | River Flood Warning | IND | Jackson, Jennings, Washington | 19 hr |
| Jul 18, 5:06 AM EDT | River Flood Warning | IND | Bartholomew, Johnson, Shelby | 39 hr |
| Jul 18, 5:06 AM EDT | River Flood Warning | IND | Johnson | 7 days |
| Jul 18, 11:13 AM EDT | River Flood Warning | IND | Putnam | 24 hr |
| Jul 18, 11:13 AM EDT | River Flood Warning | IND | Clay, Greene | 33 hr |
| Jul 18, 4:37 PM EDT | Flash Flood Watch | IND | Parke | 27 hr |
| Jul 18, 4:38 PM EDT | River Flood Warning | IND | Johnson | 7 days |
| Jul 18, 6:42 PM EDT | Special Weather Statement | IND | Hancock | 33 min |
| Jul 18, 7:43 PM EDT | Special Weather Statement | IND | Hancock | 32 min |
| Jul 18, 7:49 PM EDT | Special Weather Statement | IND | Delaware | 26 min |
Nearby
River Flood Warnings in Indiana, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.